# SDR CA061103011

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 23,945 hours
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING  TAKE OFF FLAP FAIL DURING FLAP RETRACTION, A/C RETURN TO TERMINAL .BREAKER RESET AS PER OPERATING MANUAL NR 1 ABNORMAL PROCEDURE SECTION 10 P 3-4. A/C RETURN TO SERVICE ,NO FURTHER SNAG.TWO MORE TAKE -OFF WERE CARRIED OUT FOLLOWING THAT INCIDENT, NO SNAG.
